Surgical treatment of hepatocellular carcinoma
Version of Record online: 17 FEB 2009
2005 Taylor & Francis
Volume 7, Issue 1, pages 42–49, March 2005
How to Cite
BELGHITI, J. and KIANMANESH, R. (2005), Surgical treatment of hepatocellular carcinoma. HPB, 7: 42–49. doi: 10.1080/13651820410024067
- Issue online: 17 FEB 2009
- Version of Record online: 17 FEB 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!